# SDR CHQA201000042

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 13,331 hours, 11,638 cycles
- Engine: Allsn AE3007A
- Engine time: 20,755 hours, 19,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 14489
- Condition: Discharged
- Location: Cabin
- Part time: 29,213 hours, 24,999 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-04 WITH NO FURTHER DEFECTS NOTED.
